Volume 27, Number 5
Previous Issue Next Issue

J. Comp. Math., 27 (2009), pp. 561-562

Preview Full PDF 156 1939 Abstract

Liuqiang Zhong, Shi Shu, Gabriel Wittum & Jinchao Xu

10.4208/jcm.2009.27.5.011

J. Comp. Math., 27 (2009), pp. 563-572.

Preview Full PDF 149 2334 Abstract

Ralf Hiptmair & Weiying Zheng

10.4208/jcm.2009.27.5.012

J. Comp. Math., 27 (2009), pp. 573-603.

Preview Full PDF 121 2284 Abstract

Tzanio V. Kolev & Panayot S. Vassilevski

10.4208/jcm.2009.27.5.013

J. Comp. Math., 27 (2009), pp. 604-623.

Preview Full PDF 127 2226 Abstract

Mario Bebendorf & Joerg Ostrowski

10.4208/jcm.2009.27.5.014

J. Comp. Math., 27 (2009), pp. 624-641.

Preview Full PDF 117 2724 Abstract

Markus Clemens, Jens Lang, Delia Teleaga & Georg Wimmer

10.4208/jcm.2009.27.5.015

J. Comp. Math., 27 (2009), pp. 642-656.

Preview Full PDF 164 2114 Abstract

R.H.W. Hoppe & J. Schöberl

10.4208/jcm.2009.27.5.016

J. Comp. Math., 27 (2009), pp. 657-676.

Preview Full PDF 121 2176 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard